MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 2.5 CM - 45 - NON-ENFIT; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 2.5 CM - 45 - NON-ENFIT; DH EF BALLOON TUBES PRODUCTS
Model Number 0270-18-2.5-45
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pneumonia (2011); Sepsis (2067)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 13-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the enteral feeding tube dislodged and began to coil up in the patient's esophagus.The patient was hospitalized with sepsis and pneumonia.Additional information received 20-jan-2020 stated the patient received antibiotics during hospitalization.The patient was hospitalized for two weeks for the sepsis and pneumonia.No additional information was provided.

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 18 FR, 2.5 CM - 45 - NON-ENFIT
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9707421
Report Number9611594-2020-00017
Device Sequence Number3654473
Product Code KNT
UDI-Device Identifier00350770956640
UDI-Public00350770956640
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0270-18-2.5-45
Device Catalogue Number109566402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight44